# SDR SWIA201436302

- Difficulty date: February 6, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 27,977 hours, 23,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AISLE CEILING EMERGENCY LIGHT IS BURNED OUT.  FLT 5329 RELAMPED.
